Translator Disclaimer
July, 1973 An Extension of the Hajek-Renyi Inequality for One Maximum of Partial Sums
Dominik Szynal
Ann. Statist. 1(4): 740-744 (July, 1973). DOI: 10.1214/aos/1176342468

Abstract

This note gives an extension of the Hajek-Renyi inequality without the assumptions of independence and of the moment conditions. It is a generalization of results of Kounias and Weng [3].

Citation

Download Citation

Dominik Szynal. "An Extension of the Hajek-Renyi Inequality for One Maximum of Partial Sums." Ann. Statist. 1 (4) 740 - 744, July, 1973. https://doi.org/10.1214/aos/1176342468

Information

Published: July, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0263.60020
MathSciNet: MR336792
Digital Object Identifier: 10.1214/aos/1176342468

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.1 • No. 4 • July, 1973
Back to Top